See Alike in...

Alike App

Browser

Kryptie

682d

I’ve been recently diagnosed with eczema on my scalp and neck. At first they diagnosed it as psoriasis of the scalp. But, after using the topical steroid for two weeks then off one week I was getting these pimple like marks that were really itchy. They were gonna do a punch biopsy but said it looks more like eczema instead. So, put on a cream for the neck area. It’s second week on it. I’m really itchy. Anyone have this problem? Any good treatments?

Top reply
    • PinkBlink

      672d

      👍

    • PinkBlink

      672d

      👍

    • Neverleftbehind

      672d

      I have found that less is more. I am on a really good probiotic for my skin using an Anti-inflammatory diet. I also use a shampoo soap called gladskin and no regular shampoos or soaps anymore. Using an anti microbial spray helps to kill the itch and plain old Vaseline. No more steroids for me.

    • Kryptie

      679d

      👍

    • Jenh

      679d

      Maybe you need Dupixant

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion